The most frequently reported side effect is temporary visual symptoms. Some patients taking CORALAN may see bright spots of light particularly when moving quickly between dim and bright lighting conditions. Blurred vision may also occur.These visual symptoms are usually mild and appear in the first two months of treatment, and then disappear as treatment continues. Tell your
doctor or pharmacist if they bother you. Be careful when driving or operating machinery in situations where there may be sudden changes in dim to bright lighting.* Another common side effect is bradycardia (slow heart beat). Tell your doctor if you notice anything else that makes you feel unwell.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2010 • 1 answer
Posted 4 Nov 2010 • 3 answers
Posted 7 Dec 2010 • 1 answer
Posted 10 Aug 2012 • 5 answers
What medication for anxiety can I take while taking candesartan and ivabradine? I have cardiomyopat?
Posted 16 Jun 2015 • 1 answer